# SDR DL72L011417

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- Aircraft time: 77,440 hours, 52,143 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 69667411
- Condition: Scored
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

YOKE BINDING IN ROLL AXIS. CHECKS OK ON GROUND. FOUND CAPTS AILERON DISCONNECT CAM AND BEARING PLATE RATCHETING. REPLACED SAME. RIGGED SYS. CHKS NORMAL. REF IPC 27-10-00-07 ITEMS 445-420-410
